MathSciNet Relay Station
MathSciNet bibliographic data
MR2447904 (2009f:58055) 58J53 (58J50)
Rossetti, Juan Pablo; Schueth, Dorothee; Weilandt, Martin Isospectral orbifolds with different maximal isotropy orders. Ann. Global Anal. Geom. 34 (2008), no. 4, 351–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement